Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Radon-Nikodym property in conjugate Banach spaces


Author: Charles Stegall
Journal: Trans. Amer. Math. Soc. 206 (1975), 213-223
MSC: Primary 28A45; Secondary 46B99, 46G10
MathSciNet review: 0374381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize conjugate Banach spaces $ {X^\ast }$ having the Radon-Nikodym Property as those spaces such that any separable subspace of $ X$ has a separable conjugate. Several applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A45, 46B99, 46G10

Retrieve articles in all journals with MSC: 28A45, 46B99, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0374381-1
Keywords: Radon-Nikodym Property, conjugate Banach spaces
Article copyright: © Copyright 1975 American Mathematical Society